MathSciNet Relay Station
MathSciNet bibliographic data
MR1727203 (2001c:42014) 42B30 (33C45 42C10)
Satake, Makoto Hardy's inequalities for Laguerre expansions. J. Math. Soc. Japan 52 (2000), no. 1, 17–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement